Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 40, NWS Tallahassee, FL

April 13, 2014Brooks County, Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 13, 2014, 7:21 AM EDT for Brooks County, Lowndes County, Georgia. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 7:21 AM EDT (11:21 UTC)
Expired
Apr 17, 2014, 9:19 PM EDT
In force
5 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 42 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Withlacoochee River near Quitman (US 84) (QUTG1). The gauge peaked at 21.87 ft at Apr 14, 2014, 10:00 AM EDT.

actionminormoderate5010004/1304/1404/1504/1604/1704/1804/19
Action stage
99 ft
Minor stage
104 ft
Moderate stage
110 ft
Major stage
113 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WGUS42 KTAE 131121
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM EDT SUN APR 13 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-141121-
/O.NEW.KTAE.FL.W.0040.140413T1121Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140413T1100Z.000000T0000Z.NO/
721 AM EDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 19.0 FEET...MINOR FLOOD STAGE REACHED. RIVER OVERFLOWS 
  BANKS INTO WOODED BOTTOMLANDS. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
9 follow-up statements
237 
WGUS82 KTAE 140258
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1058 PM EDT SUN APR 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-150258-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T0200Z.000000T0000Z.NO/
1058 PM EDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM SUNDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
914 
WGUS82 KTAE 141118
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 AM EDT MON APR 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-151118-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1030Z.000000T0000Z.NO/
718 AM EDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
981 
WGUS82 KTAE 150236
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1036 PM EDT MON APR 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-160236-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
1036 PM EDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM MONDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
525 
WGUS82 KTAE 151513
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1113 AM EDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-161513-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
1113 AM EDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
810 
WGUS82 KTAE 160041
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
841 PM EDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-170041-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
841 PM EDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
015 
WGUS82 KTAE 160235 CCA
FLSTAE
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
841 PM EDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-170041-
/O.COR.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
841 PM EDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE.
* AT 8:00 PM TUESDAY THE STAGE WAS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 21.0 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
437 
WGUS82 KTAE 161408
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1008 AM EDT WED APR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-171408-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
1008 AM EDT WED APR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 19.0 FEET...MINOR FLOOD STAGE REACHED. RIVER OVERFLOWS 
  INTO WOODED BOTTOMLANDS.

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
312 
WGUS82 KTAE 171353
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
953 AM EDT THU APR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-181353-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.000000T0000Z.NO/
953 AM EDT THU APR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 19.0 FEET...MINOR FLOOD STAGE REACHED. RIVER OVERFLOWS 
  BANKS INTO WOODED BOTTOMLANDS. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
991 
WGUS82 KTAE 180119
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 PM EDT THU APR 17 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES

THE RIVER HAS DROPPED BELOW FLOOD STAGE. HOWEVER...AFTER ADDITIONAL
RAINFALL ON FRIDAY...THE RIVER COULD RISE TO FLOOD STAGE LATER THIS
WEEKEND.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-180149-
/O.CAN.KTAE.FL.W.0040.000000T0000Z-140418T0119Z/
/QUTG1.1.ER.140413T0724Z.140414T1715Z.140417T2315Z.NO/
919 PM EDT THU APR 17 2014

THE FLOOD WARNING IS CANCELLED FOR THE WITHLACOOCHEE RIVER
NEAR QUITMAN (US 84).
* AT  9:00 PM THURSDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 19.0 FEET. 

&&
   
LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 5:49 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 13, 5:49 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 AM EDT Sun Apr 13 2014

...STRONG TO SEVERE STORMS WITH HEAVY RAIN LIKELY MONDAY INTO
TUESDAY...

.Near Term [Through Today]...
Areas of fog will dissipate rapidly after sunrise this morning,
and another fair and warm day is expected today as a surface ridge
of high pressure centered east of the area remains the dominant
feature locally. Afternoon high temperatures in the lower to
middle 80s are generally expected away from the beaches with upper
70s along the coast as a seabreeze develops.

.Short Term [Tonight Through Tuesday]...
Tonight...the large scale pattern continues to amplify highlighted
by positively tilted full latitude trough over Ern Plains with broad
cyclonic SWLY steering downstream into the Gulf Region. At the
surface...low over Great Lakes with advancing cold front Swd into
TX. This will push Wrn Atlc high further into Atlc ocean. As
reflected on area soundings...flow sfc-H8 veering to SSW then SWLY
to H5 and WNW above. This in turn advects more moisture onshore with
PWATs climbing to over 1 inch increasing chances for low clouds and
fog developing after midnight. Isolated showers are also possible
late across Wrn counties. With local area in warm sector and
prevalence of fog or low clouds...mild minimum temps around 60
degrees are expected.

Monday...The upstream trough will continue to pivot and deepen Ewd
aided by several shortwaves combining with approaching 40+ KT SW low
level jet will pull increasing moisture Nwd from Gulf of Mex. Dew
points increase to low-mid 60s. Original surface reflection lifted
rapidly Newd with models hinting that another wave will develop
along front in Nrn AL or Nrn GA bringing cold front to Cntrl AL by
sundown. Area soundings show deep SWLY flow as PWATS increase to
around 1.4 inches. Will go with 50-20% NW-SE POP gradient.
Increasing clouds especially wrn counties will offset some high
temps there. Expect highs from upper 70 NW to mid 80s east.

Monday Night...Trough continues to deepen Ewd. Above NRN GA sfc
low lifts Newd allowing trailing front to move to our Wrn doorstep.
This reflected in area soundings with show nearly uni-directional SW
flow noticeably increasing with height. PWATs increase to around 1.8
inches. This combination of deep uni-directional flow plus high moisture
content should yield heavy rain and...on top of earlier rain...
flooding concerns and river rises. 80-30% NW-SE POP gradient.
Under cloudy skies...mild lows ranging from upper 50s NW to mid
60s SE with fog a good bet across portions of CWA.

Tuesday...Trough deepens over SE states with axis down Gulf of Mex
during the morning. Cold front moves across in the morning bringing
another round of showers and storms and exasperating flooding/river
concerns. In its wake...GFS with H5 trough...then H85 trough...move
across in aftn allowing decreasing clouds for all but lowest levels.
A surface high will form over NE states and begin to ridge down Ern
seaboard. Soundings shows precipitous drop in PWATS with low level
flow shifting to NWLY by sundown. Of course if ECMWF verifies...
improving conditions will be slower to arrive. Will go with 70% POP
gradient with focus in morning and decreasing from NW-SE during
aftn. Max temp forecast tricky as dependent on speed of frontal
passage. If ECMWF verifies...aftn POPs will be higher. Under
extensive cloudiness...will go from near 70 NW to near 80 SE.
With high to our NE and low to our NW...expect a tight gradient
with breezy/gusty conditions.

As far as severe weather and heavy rainfall potential...models in
better agreement than previous run but GFS (slightly faster) and
ECMWF still differ somewhat on the timing and duration.
Strengthening winds aloft plus increasing low level shear and SRH
could support a QLCS or supercells with bowing segments beginning
Monday late eve over Wrn counties but more likely after midnight.
Severe Wx is also possible ahead of advancing cold front after
sunrise Tues when relatively strong deep layer shear overlapping
with weak to moderate buoyancy could be sufficient for...given
uni-directional flow...at least low end severe wind and hail but
an isolated tornado cant be ruled out. Local severe Wx tool shows
best chances for severe Wx are 06z-12z Tues over FL Panhandle and
...12z-18z Tues over Wrn Big Bend with small chances of a tornado
there into GA counties. SPC has placed our Panhandle and SE AL
counties in a slight risk for day 2 and our Ern areas in a see
text for Tues.

While both model solutions also favor an active event including
several rounds of rain during that time...the slower ECMWF leaning
towards a more aggressive solution regarding flooding and likely
these concerns continue beyond Tuesday. Total QPF ranging from
about 2.3 inches NW to 1.4 inches SE CWA. Inserted Isold T+ in
Panhandle and heavy rain in adjacent marine area for 06z-12z Tues
Grids.

.Long Term [Tuesday Night Through Saturday]...
After our reasonably long respite from the unsettled weather (given
the nature of the extremely progressive and active upper level
pattern this spring) which has lasted from last Wednesday through
the first half of this weekend, signs of yet another developing
shortwave to our west are already taking shape to impact our weather
early next week. As was the case on Friday, the Global models are
still in reasonable agreement of a steep upper level trof carving
its way down to the northern Gulf coast Tuesday into Wednesday
before gradually pulling away to our NE. The main differences
between the GFS and ECMWF are the timing and duration of this
potential severe weather and likely heavy rainfall maker, with the
ECMWF leaning towards a more bleak solution, with the possibility of
a very heavy round or two of precip both over our CWA and upstream,
which would exacerbate the flooding on many of our rivers and
streams which are still quite high and recovering from the last
flooding event. For now, the GFS is significantly faster, and while
both models could still pose a severe weather threat (which we will
be examining more closely over the next couple of days), the overall
flooding impacts would be lower given the GFS solution with any
significant impacts likely over by the end of the day on Tuesday.
Thereafter, fair and near seasonable conditions should return for
the balance of the week, with the next chance for inclement weather
returning on Friday into Saturday.

&&

.Aviation...
[Through 06Z Monday] Occasionally dense fog is likely to continue to
affect KECP through sunrise. Elsewhere, tempo MVFR visibility
is expected with patchy shallow fog. All fog will dissipate rapidly
after sunrise with VFR conditions prevailing through the day and
southeast winds around 10 knots.

&&

.Marine...
Southeast winds are expected to increase to moderate with well
offshore winds approaching cautionary levels through tonight.
Then, onshore winds and seas will remain light to moderate through
Monday before increasing to at least cautionary levels out of the
southwest on Monday night out ahead of the next low pressure system
and cold frontal boundary. In its wake, cautionary to possibly
advisory level offshore winds and seas are expected to move into the
marine area Tuesday through Tuesday night before decreasing again.

&&

.Fire Weather...
Relative humidity levels will remain above critical thresholds for
the next several afternoons. A seabreeze is expected near the coast
both today and Monday. The next wetting rainfall should arrive late
Monday and Tuesday.

&&

.Hydrology...
Most rivers have reached their peak and are generally falling. The
only exceptions are the Choctawhatchee River at Bruce and
Ochlockonee River at Havana. The Ochlockonee River at Concord is
continuing a broad crest.

The next chance of rainfall is Monday through Tuesday night. At this
time the system looks progressive enough to keep rainfall totals
around 1.5"-2.5", with higher rainfall totals north and west of the
line from Apalachicola to Tallahassee to Fitzgerald. These totals
will be too low for flash flooding to be a main concern...however,
this may slow the decreases on already swollen rivers and may even
cause a few to return to bankfull or minor flood stage by later in
the week.

The most up to date, specific river forecast information can be
found on the AHPS page at
http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   84  62  82  64  75 /   0  10  20  40  70
Panama City   79  65  77  63  70 /   0  10  30  60  70
Dothan        83  61  80  59  70 /   0  10  40  70  60
Albany        84  60  81  62  72 /   0  10  30  60  70
Valdosta      88  61  83  64  76 /  10  10  20  40  70
Cross City    84  61  84  64  77 /  10  10  20  30  60
Apalachicola  78  66  77  65  72 /   0  10  20  50  70

&&

.TAE Watches/Warnings/Advisories...

FL...Dense Fog Advisory until 9 AM EDT /8 AM CDT/ this morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Holmes-
     Inland Bay-Inland Gulf-Inland Walton-Jackson-South Walton-
     Washington.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...DVD
SHORT TERM...BLOCK
LONG TERM...GOULD
AVIATION...DVD
MARINE...BLOCK
FIRE WEATHER...DVD
HYDROLOGY...BLOCK

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.